# SDR PCAA0110125

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 21,754 hours, 23,877 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Part serial: 95304H7560
- Condition: Cracked
- Location: Captains Side
- Part time: 14,720 hours, 16,500 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA- FLIGHT# 3969. CREW REPORTED CAPTAINS SIDE WINDOW CRACKED. MAINTENANCE REPLACED CAPTAINS SIDE WINDOW IN ACCORDANCE WITH MAINTENANCE MANUAL CHAPTER 56-10-16. AIRCRAFT RETURNED TO SERVICE.
